MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035432560
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during aneurysm embolization case, the subject coil was already placed and successfully detached inside the aneurysm and when the physician tried to remove a different coil outside of patient's anatomy, the subject coil migrated unexpectedly and came outside the patient's anatomy along with the other coil.The physician used new coils to complete the procedure successfully.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: expiration date ¿ added.D9/h3: product available to stryker ¿ updated.D9: returned to manufacturer on ¿updated.C2/d10: concomitant product grid ¿ added.H3: device evaluated by mfg ¿updated.H3: summary attached ¿ updated.H4: manufacturing date ¿ added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil noted to be detached from the pusher wire.The main coil was also seen to be kinked/bent and stretched.Functional testing was not performed as the coil was already detached when returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed based on the analysis.As stated in the event description, the coil was successfully deployed but was pulled back when the partner coil was retracted.It is most likely the main coil stretched and kinked/bent when the partner coil was retracted.An assignable cause of caused by other was assigned to the as reported and as analyzed issues.This is 1st of 2 reports.

Brand Name
TARGET HELICAL ULTRA 2.5MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key10099411
Report Number3008881809-2020-00159
Device Sequence Number3407510
Product Code HCG
UDI-Device Identifier04546540676054
UDI-Public04546540676054
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2021
Device Model NumberM0035432560
Device Catalogue NumberM0035432560
Device Lot Number20621210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer07/12/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICRO CATHETER(STRYKER); TARGET HELICAL ULTRA 2.5MM X 6CM(STRYKER)
Patient Age40 YR
Patient Weight80